# SDR F3LA200800280

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 16,888 hours, 8,084 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5757420200000
- Part serial: TB12063
- Condition: Punctured
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND MAINTENANCE NOTED A BIRD STRIKE ON THE LEFT OUTBOARD LEADING EDGE FLAP APPROXIMATELY SIX FEET FROM OUTBOARD END OF FLAP.  ENGINE PARAMETERS WERE REPORTED NORMAL BY THE PILOT.  MAINTENANCE REPAIRED THE LEFT OUTBOARD FLAP LEADING EDGE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 57-53-00 FIGURE 202.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
